Pityriasis rosea-like eruption induced by isotretinoin

Cutan Ocul Toxicol. 2018 Mar;37(1):100-102. doi: 10.1080/15569527.2017.1312430. Epub 2017 Apr 19.

Abstract

Pityriasis rosea is a common, self-limited and inflammatory skin disease. The etiology is not clearly known. Viral agents, autoimmunity, psychogenic factors and drugs have all been suggested as risk factors. Isotretinoin is usually used in the treatment of resistant, nodulocytic acne. We present a case of pityriasis rosea-like eruption induced by isotretinoin. To our knowledge, this is the second clinical case of pityriasis rosea-like eruption induced by isotretinoin.

Keywords: Pityriasis rosea; drug eruption; isotretinoin.

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Dermatologic Agents / adverse effects*
  • Female
  • Humans
  • Isotretinoin / adverse effects*
  • Pityriasis Rosea / chemically induced*
  • Young Adult

Substances

  • Dermatologic Agents
  • Isotretinoin